BibTeX record journals/jda/KarpinskiSV15

download as .bib file

@article{DBLP:journals/jda/KarpinskiSV15,
  author    = {Marek Karpinski and
               Richard Schmied and
               Claus Viehmann},
  title     = {Nearly tight approximation bounds for vertex cover on dense k-uniform
               k-partite hypergraphs},
  journal   = {J. Discrete Algorithms},
  volume    = {33},
  pages     = {49--57},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jda.2014.12.010},
  doi       = {10.1016/j.jda.2014.12.010},
  timestamp = {Sun, 28 May 2017 13:19:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jda/KarpinskiSV15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics